# SDR AALA202508197007

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 70,738 hours, 29,840 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sensor
- Part number: 1296663
- Part serial: 10711
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,306 hours, 6,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: BLEED TRIP LIGHT ILLUMINATED IN CLIMB. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. TROUBLESHOT PER FIM 36-10-00-810-809. REPLACED ENGINE NUMBER 2 PRECOOLER CONTROL VALVE SENSOR. PER AMM 36-12-03-400-801. OPERATIONAL AND LEAK CHECK GOOD.
